• Facebook Social Icon
  • Twitter
  • Instagram
  • LinkedIn Social Icon
  • Pinterest
  • YouTube
  • Blogger Social Icon

Copyright © 1999-2019 National Association of Insurance and Financial Advisors, Inc. (NAIFA-Indiana), All Rights Reserved

Home.jpg
Speakers.jpg
Vendors.jpg
Facilities.jpg
Register.jpg

PERFECT VISION WITH NAIFA 20/20

NAIFA-Indiana Annual Meeting and Summit 2019 - AGENDA

Tuesday, Oct. 1, 2019 - Board Meeting - Hotel (Main Floor)

12:30p-5:00p

NAIFA-Indiana State Board of Trustees Meeting

5:30p

NAIFA-Indiana State Board of Trustees Dinner (Board Members Only)

Wednesday, Oct. 2, 2019 - Annual Meeting - Delaware Hall 2

9:00a-10:00a

Registration for Annual Meeting - Delegate Certification

10:00a-12:30p

NAIFA-Indiana Annual Meeting and Town Hall Meeting

1:00p-3:00p

"New Social Security Retirement Planning Strategies Update"
Moderator -
Charo Boyd
Public Affairs Specialist, Social Security Administration

(2 hours Insurance CE & CFP® CE approved)

3:00p-4:00p

"How Credit Scoring is Determined"
Moderator -
Daniel Ridenour
Regional Lending Manager, MutualBank
(1 hour Insurance CE & CFP® CE approved)

5:30p-6:30p

Welcome Reception

7:00p-9:30p

Jack Peckinpaugh Associate of the Year Award Banquet
(Members free with registration - guest tickets $50 each)

Join us as we celebrate and honor the 2019 Jack Peckinpaugh Associate of the Year - Greg Boyer

Thursday, Oct. 3, 2019 - Summit 2019 - Delaware Hall 2

7:00a-8:15a

Registration with Breakfast Buffet / Visit Sponsors and Exhibitors

8:30a-9:00a

Welcome and Introduction

9:00a-9:50a

"Paying It Forward - A Personal and Professional Special Needs Journey"
Speaker -
Gordon Homes, Jr.
Financial Advisor, MassMutual
(1 hour Insurance CE & CFP® CE approved)

10:00a-10:30a

Visit with Sponsors and Exhibitors

10:30a-11:30a

"Positive Changes to the Long Term Care Market"
Speaker -
Chad Eyrich
VP, Long-Term Care & Linked Benefit Sales, Ash Brokerage Corporation
(1 hour Insurance CE & CFP® CE approved)

11:45a-1:00p

Buffet Lunch & Speaker
"
The Power of Purpose"
Speaker -
Wil Davis
Noble Why, LLC
(1 hour Insurance CE approved)

1:00p-1:30p

Dessert and Visit with Exhibitors

1:30p-2:30p

"Free Throws for Financial Professionals:  Lessons I Learned as a Student Manager"
Speaker -
Mike McGlothlin
EVP of Retirement, Ash Brokerage
(1 hour Insurance CE & CFP® CE approved)

2:30p-3:00p

Wrap-up / Door Prizes (must be present to win)